# SDR CALA2024100702575

- Difficulty date: September 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 106,650 hours, 14,352 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147W23665
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-06-3-7169 - AFT CARGO COMPT STA1874-1895 S44L STRINGER FOUND CORROSION.  AFT CARGO COMPT STRINGER S44L REPAIRED AS PER SRM57-70-03-2R-1 REPAIR 1 JUST BETWEEN BS1853 AND BS1895 FORM 44-0008 ITEM 1 TO 25 ACCOMPLISHED ,
